Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 300, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2011, 3:14 PM CDT for Lee County, Russell County, Alabama. It was in force for 21 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2011, 3:14 PM CDT (20:14 UTC)
- Expired
- Jun 17, 2011, 3:35 PM CDT
- In force
- 21 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lee County, AL, Russell County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:22 PM CDT | TSTM WND DMG | 5 W Phenix City, AL | LARGE TREE DOWN ON COUNTY ROAD 208 NEAR HIGHWAY 80 COMPLETELY BLOCKING THE ROAD. |
| Jun 17, 3:25 PM CDT | TSTM WND DMG | Ladonia, AL | AWNING BLOWN OFF OF CAR WASH ALONG HIGHWAY 80. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 11:42 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 576 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705
WUUS54 KBMX 172014
SVRBMX
ALC081-113-172100-
/O.NEW.KBMX.SV.W.0300.110617T2014Z-110617T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
314 PM CDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LEE COUNTY IN EAST CENTRAL ALABAMA...
NORTHERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 400 PM CDT
* AT 314 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLEECKER...
OR NEAR SMITHS...AND MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
SMITHS...PHENIX CITY...SMITHS STATION...LADONIA...CRAWFORD...
MONTEREY HEIGHTS...PARKMANVILLE AND LADONIA SPORTS COMPLEX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3237 8498 3238 8534 3263 8532 3271 8512
3267 8509 3264 8509 3264 8508 3258 8506
3252 8500 3246 8499 3244 8496
TIME...MOT...LOC 2014Z 309DEG 11KT 3259 8509
$$
10/ARM1 follow-up statement
610
WWUS54 KBMX 172035
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT FRI JUN 17 2011
ALC081-113-172045-
/O.CAN.KBMX.SV.W.0300.000000T0000Z-110617T2100Z/
LEE AL-RUSSELL AL-
335 PM CDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RUSSELL AND EASTERN
LEE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3237 8498 3238 8534 3263 8532 3271 8512
3267 8509 3264 8509 3264 8508 3258 8506
3252 8500 3246 8499 3244 8496
TIME...MOT...LOC 2035Z 309DEG 11KT 3255 8503
$$
10/ARMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:05 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 17, 3:05 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 305 PM CDT FRI JUN 17 2011 .DISCUSSION... WELCOME BACK TO THE OFFICE! WHAT A WAY TO BEGIN AFTER AN EXTENDED TIME AWAY. LINE OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS THE EASTERN PORTIONS OF THE AREA. THE MAIN RIDGE WILL BEGIN TO WORK FURTHER EAST BEGINNING TONIGHT AND WILL BEGIN TO ERODE THE RAIN CHANCES FROM WEST TO EAST. WENT WITH SOME HIGHER POPS FOR TONIGHT ALONG THE 85 CORRIDOR. THINKING IS THAT IT WILL BE ONLY FOR THE EARLY HALF OF THE EVENING AND THE RAIN MAY ACTUALLY CLEAR BEFORE 7 PM...BUT STILL TOO CLOSE TO NOT INCLUDE CATEGORICAL POPS FOR THE FORECAST. ONLY MODEL THAT SEEMS TO HAVE A HANDLE ON THE DEVELOPMENT IS THE SREF FOR THE REST OF THE AFTERNOON AND EVENING SO WENT WITH A FORECAST CLOSER TO THIS FOR THE NEXT 24 HOURS. WILL ALSO BE WATCHING AN MCS TO THE NORTH. RIGHT NOW IT IS MOVING EAST INTO WESTERN KENTUCKY. AS IT SLIDES EAST...STORM VECTORS BEGIN TO TAKE THIS MCS MORE SE AS IT WORKS INTO CENTRAL KENTUCKY. WITH THIS PATTERN MAY SEE THE MCS SLIDE INTO NE ALABAMA LATER TONIGHT AND IMPACT THE AREA DURING THE DAY ON SATURDAY. RAISED POPS A TOUCH TOMORROW AS WELL...BUT STILL ONLY EXPECTING SCATTERED ACTIVITY AT BEST. CONFIDENCE NOT HIGH ENOUGH TO INCLUDE ANYTHING IN THE HWO FOR TOMORROW AS ALL DEPENDS ON THE PATH OF THE MCS. AS THE RIDGE BUILDS INTO THE AREA ON SUNDAY THE POPS GO WAY DOWN AND STAY THAT WAY THROUGH AT LEAST WEDNESDAY. BY WEDNESDAY NIGHT...THURSDAY ANOTHER TROUGH WILL BEGIN TO MOVE INTO THE AREA AND WILL PROVIDE ANOTHER DECENT SHOT AT SOME RAIN AND THUNDERSTORMS THROUGH THE END OF THE WEEK. 16 && .AVIATION... 18Z TAF DISCUSSION. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS CENTRAL ALABAMA THIS AFTERNOON...AFFECTING BHM...EET...AND ANB. VIS WILL BE REDUCED DUE TO HEAVY RAIN AND HAIL...AND WIND GUSTS UP TO 60 MPH ARE POSSIBLE. OUTSIDE OF THIS LINE...SCATTERED STORMS ARE EXPECTED TO CONTINUE TO DEVELOP ACROSS MUCH OF THE AREA THROUGH THE AFTERNOON AND EARLY EVENING. WILL COVER THIS WITH VCTS AND AMEND AS NEEDED. PATCHY FOG IS POSSIBLE TONIGHT...PARTICULARLY ACROSS THE NORTH WHERE SIGNIFICANT RAIN FELL TODAY. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 69 92 72 96 71 / 50 30 10 10 10 ANNISTON 70 93 72 96 72 / 50 30 10 10 10 BIRMINGHAM 72 93 74 97 74 / 40 20 10 10 10 TUSCALOOSA 72 96 73 98 73 / 30 20 10 10 10 CALERA 72 94 73 98 73 / 40 20 10 10 10 AUBURN 72 92 71 96 72 / 60 30 10 10 10 MONTGOMERY 72 95 73 98 73 / 40 30 10 10 10 TROY 72 94 72 97 72 / 60 30 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 16/14
Hazardous weather outlook, Jun 17, 2:41 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 241 PM CDT FRI JUN 17 2011 ALZ011>015-017>050-181130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 241 PM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 7 PM THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO 70 MPH...LARGE HAIL UP TO PING PONG BALL SIZE...DEADLY CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL. A LARGE OUTFLOW FROM EARLY MORNING THUNDERSTORMS NORTH IS MOVING SOUTHWARD ACROSS CENTRAL ALABAMA. THE STRONGEST STORMS ARE EXPECTED NEAR AND SOUTH OF A LINE FROM SELMA TO MONTGOMERY TO LAFAYETTE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 17, 2:37 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
237 PM CDT FRI JUN 17 2011
ALZ044>046-048>050-172030-
BARBOUR AL-BULLOCK AL-MACON AL-MONTGOMERY AL-PIKE AL-RUSSELL AL-
237 PM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...PIKE...MONTGOMERY...
MACON...BARBOUR AND BULLOCK COUNTIES UNTIL 330 PM CDT...
AT 237 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
HARDAWAY TO ANTIOCH...AND MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MILSTEAD...
BRUNDIDGE...
TUSKEGEE...
UNION SPRINGS...
NOTASULGA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3196 8618 3205 8641 3236 8649 3241 8631
3250 8626 3237 8599 3245 8599 3249 8580
3260 8571 3250 8544 3241 8543 3251 8501
3232 8501 3226 8489 3213 8506 3177 8513
3170 8522 3171 8541 3162 8543 3162 8618
TIME...MOT...LOC 1937Z 274DEG 18KT 3225 8593 3174 8593
10/ARMLocal storm report, Jun 17, 2:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM TSTM WND GST 4 WNW MONTGOMERY 32.38N 86.35W
06/17/2011 M48 MPH MONTGOMERY AL OTHER FEDERAL
&&
HBSpecial weather statement, Jun 17, 2:53 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
253 PM CDT FRI JUN 17 2011
ALZ047-172045-
LEE AL-
253 PM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR LEE COUNTY UNTIL 345 PM CDT...
AT 253 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR AUBURN...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
OPELIKA...
SMITHS...
BEAUREGARD...
BEANS MILL...
GRIFFEN MILL...
&&
LAT...LON 3251 8506 3247 8507 3247 8534 3241 8533
3241 8543 3250 8544 3250 8549 3258 8570
3270 8570 3273 8557 3275 8513 3274 8511
3269 8512 3267 8509 3261 8508 3251 8500
TIME...MOT...LOC 1953Z 281DEG 15KT 3261 8540
10/ARMLocal storm report, Jun 17, 2:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 2 NW DEATSVILLE 32.63N 86.42W
06/17/2011 AUTAUGA AL 911 CALL CENTER
TREE DOWN ACROSS ROADWAY ON COUNTY ROAD 85. TIME
ESTIMATED FROM RADAR.
0200 PM TSTM WND DMG PRATTVILLE 32.46N 86.45W
06/17/2011 AUTAUGA AL EMERGENCY MNGR
MULTIPLE TREES DOWN IN AND AROUND PRATTVILLE. OCCURRED
BETWEEN 1900 AND 1915Z.
&&
AGLocal storm report, Jun 17, 3:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND GST MORRIS 33.75N 86.81W
06/17/2011 M55.00 MPH JEFFERSON AL TRAINED SPOTTER
1150 AM TSTM WND DMG 1 W CENTER POINT 33.64N 86.70W
06/17/2011 JEFFERSON AL PUBLIC
TREE DOWN ON 6TH STREET NW. TIME ESTIMATED FROM RADAR.
1155 AM TSTM WND DMG BESSEMER 33.38N 86.96W
06/17/2011 JEFFERSON AL EMERGENCY MNGR
TREES DOWN IN BESSEMER.
1155 AM TSTM WND DMG 6 NNE IRONDALE 33.61N 86.68W
06/17/2011 JEFFERSON AL BROADCAST MEDIA
SCATTERED TREES DOWN ALONG SPRINGVILLE ROAD. ALSO TWO
POWERPOLES DOWN.
1159 AM TSTM WND DMG CENTER POINT 33.64N 86.68W
06/17/2011 JEFFERSON AL EMERGENCY MNGR
TREES DOWN ON POWERLINES IN CENTER POINT.
1200 PM TSTM WND GST LOCUST FORK 33.91N 86.62W
06/17/2011 E50.00 MPH BLOUNT AL PUBLIC
WINDS ESTIMATED AROUND 50 MPH.
1200 PM HAIL LOCUST FORK 33.91N 86.62W
06/17/2011 E0.75 INCH BLOUNT AL PUBLIC
DIME SIZE HAIL REPORTED IN LOCUST FORK
1206 PM TSTM WND DMG HELENA 33.29N 86.85W
06/17/2011 SHELBY AL EMERGENCY MNGR
A FEW TREES BLOWN DOWN IN HELENA.
1208 PM TSTM WND DMG 5 ESE VESTAVIA HILLS 33.40N 86.71W
06/17/2011 SHELBY AL EMERGENCY MNGR
TREE DOWN ON VALLEYDALE RAD AT INVERNESS LANE.
1210 PM TSTM WND DMG 2 SSW SPRINGVILLE 33.75N 86.48W
06/17/2011 ST. CLAIR AL EMERGENCY MNGR
TREE DOWN BLOCKING MOUNT VIEW ROAD IN SPRINGVILLE.
1212 PM TSTM WND DMG 5 NW ALABASTER 33.29N 86.89W
06/17/2011 SHELBY AL EMERGENCY MNGR
TREE DOWN ON ELVIRA ROAD AT HWY 52.
1212 PM TSTM WND DMG 5 S ALABASTER 33.17N 86.82W
06/17/2011 SHELBY AL EMERGENCY MNGR
TREES DOWN ON EDDINGS LANE AT HWY 119.
1212 PM TSTM WND DMG 1 ENE ALABASTER 33.25N 86.81W
06/17/2011 SHELBY AL EMERGENCY MNGR
POWERLINES DOWN ON SIMMSVILLE ROAD AT HWY 68.
0105 PM TSTM WND DMG 2 ESE TALLADEGA 33.42N 86.07W
06/17/2011 TALLADEGA AL EMERGENCY MNGR
TREE DOWN ACROSS ROADWAY ON MOUNTAIN VIEW ROAD OFF OF
HIGHWAY 77.
0113 PM TSTM WND DMG 1 NNW STEWARTVILLE 33.09N 86.25W
06/17/2011 COOSA AL TRAINED SPOTTER
LARGE TREE FELL THROUGH AN 18 WHEELER ON HIGHWAY 21.
WINDS ESTIMATED AT 60 MPH.
0140 PM TSTM WND DMG 2 NW DEATSVILLE 32.63N 86.42W
06/17/2011 AUTAUGA AL 911 CALL CENTER
TREE DOWN ACROSS ROADWAY ON COUNTY ROAD 85. TIME
ESTIMATED FROM RADAR.
0149 PM TSTM WND DMG COOSADA 32.50N 86.33W
06/17/2011 ELMORE AL EMERGENCY MNGR
SCATTERED TREES DOWN ACROSS SOUTHWEST ELMORE COUNTY DUE
TO GUST FRONT...INCLUDING THE COOSADA AND WETUMPKA
COMMUNITIES. WINDS ESTIMATED AROUND 50 MPH FROM RADAR.
0200 PM TSTM WND DMG PRATTVILLE 32.46N 86.45W
06/17/2011 AUTAUGA AL EMERGENCY MNGR
MULTIPLE TREES DOWN IN AND AROUND PRATTVILLE. OCCURRED
BETWEEN 1900 AND 1915Z.
&&
AGLocal storm report, Jun 17, 3:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
308 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 3 SE OPELIKA 32.62N 85.34W
06/17/2011 E1.00 INCH LEE AL EMERGENCY MNGR
&&
AGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:00 PM CDT | Special Weather Statement | BMX | Bullock, Pike | 45 min |
| Jun 16, 7:31 PM CDT | Special Weather Statement | BMX | Shelby | 44 min |
| Jun 16, 8:14 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Jun 16, 8:59 PM CDT | Special Weather Statement | BMX | Coosa | 46 min |
| Jun 17, 12:47 AM CDT | Special Weather Statement | BMX | Winston | 43 min |
| Jun 17, 1:13 AM CDT | Special Weather Statement | BMX | Jefferson | 47 min |
| Jun 17, 8:48 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 57 min |
| Jun 17, 9:40 AM CDT | Special Weather Statement | BMX | Lamar, Marion, Winston | 65 min |
| Jun 17, 10:49 AM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Jun 17, 11:29 AM CDT | Special Weather Statement | BMX | Blount, Jefferson, Tuscaloosa | 31 min |
| Jun 17, 11:44 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 46 min |
| Jun 17, 12:08 PM CDT | Special Weather Statement | BMX | Bibb, Etowah, St. Clair, Shelby, Talladega | 52 min |
| Jun 17, 12:10 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 50 min |
| Jun 17, 12:18 PM CDT | Special Weather Statement | BMX | Marion | 57 min |
| Jun 17, 12:22 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby, Talladega | 38 min |
| Jun 17, 12:23 PM CDT | Special Weather Statement | BMX | Dallas | 67 min |
| Jun 17, 12:28 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 2 hr |
| Jun 17, 12:32 PM CDT | Special Weather Statement | BMX | Montgomery | 43 min |
| Jun 17, 12:49 PM CDT | Special Weather Statement | BMX | Calhoun | 41 min |
| Jun 17, 12:53 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 52 min |
| Jun 17, 12:54 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Clay, Coosa, Perry, Talladega | 51 min |
| Jun 17, 1:00 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 45 min |
| Jun 17, 1:22 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 38 min |
| Jun 17, 1:32 PM CDT | Special Weather Statement | BMX | Bullock | 43 min |
| Jun 17, 1:35 PM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 40 min |
| Jun 17, 1:41 PM CDT | Special Weather Statement | BMX | Bullock, Lowndes, Macon, Montgomery | 49 min |
| Jun 17, 1:47 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 28 min |
| Jun 17, 1:50 PM CDT | Special Weather Statement | BMX | Chambers, Elmore, Lee, Tallapoosa | 55 min |
| Jun 17, 2:02 PM CDT | Special Weather Statement | BMX | Autauga | 28 min |
| Jun 17, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 39 min |
| Jun 17, 2:37 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Macon, Montgomery, Pike, Russell | 53 min |
| Jun 17, 2:53 PM CDT | Special Weather Statement | BMX | Lee | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.